02-14-2004, 01:15 PM #1
Liquid Tamoxifen-Nolvadex question
Just got a package of liquid products in and the Tamoxifen has a ton of crystals in the vial. Since I have never dealt with this liquid product before I am curious to know if this is normal? If it's not, is there anything I can do to get rid of the crystals?
02-14-2004, 01:21 PM #2
I would contact your supplier with that question but - most of time you can shake it to re-suspend the solution - or you could try heating and then shaking
02-14-2004, 01:24 PM #3
is it cold where your at? temp can make a difference. i would heat it slightly and see if it goes back into solution
02-14-2004, 01:31 PM #4
It is a bit cool but not super cold. I thought about heating it but was afraid it might cause an adverse effect. Suppose anything can be heated a little with out much worry. Guess I will just let it sit at room temp for a while and see what happens.
Originally Posted by sin
02-14-2004, 01:37 PM #5
Mine kind of gets hot when I put it in my mouth... but mine does not have crystals in it. I got mine from LS though..... good luck
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)